American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Don Redmond. Corrections and additions to: ``A generalization of a theorem of Ayoub and Chowla'' . Proc. Amer. Math. Soc. 90 (1984) 345-346. MR 727263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James L. Hafner. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. 8 (1983) 340-342. MR 684904.
Abstract, references, and article information   
View Article: PDF

[3] D. Goldfeld and C. Viola. Some conjectures on elliptic curves over cyclotomic fields . Trans. Amer. Math. Soc. 276 (1983) 511-515. MR 688958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Don Redmond. A generalization of a theorem of Ayoub and Chowla . Proc. Amer. Math. Soc. 86 (1982) 574-580. MR 674083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacob Sturm. Projections of $C^\infty$ automorphic forms. Bull. Amer. Math. Soc. 2 (1980) 435-439. MR 561527.
Abstract, references, and article information   
View Article: PDF

[6] Burton Randol. The Riemann hypothesis for Selberg's zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator . Trans. Amer. Math. Soc. 236 (1978) 209-223. MR 0472728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Spira. Zeros of Hurwitz zeta functions . Math. Comp. 30 (1976) 863-866. MR 0409382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. Callahan and R. A. Smith. $L$-functions of a quadratic form . Trans. Amer. Math. Soc. 217 (1976) 297-309. MR 0404164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Shanks. Corrigendum: ``Calculation and applications of Epstein zeta functions'' (Math. Comp. {\bf 29} (1975), 271--287) . Math. Comp. 30 (1976) 900. MR 0409359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul T. Bateman, George B. Purdy and Samuel S. Wagstaff. Some numerical results on Fekete polynomials . Math. Comp. 29 (1975) 7-23. MR 0480293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter J. Weinberger. On small zeros of Dirichlet $L$-functions . Math. Comp. 29 (1975) 319-328. MR 0376564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chungming An. On values of exponential sums . Proc. Amer. Math. Soc. 52 (1975) 131-135. MR 0376561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Akio Fujii. A comparative study of the zeros of Dirichlet $L$-functions. Bull. Amer. Math. Soc. 81 (1975) 199-201. MR 0354578.
Abstract, references, and article information   
View Article: PDF

[14] Akio Fujii. On the distribution of the zeros of the Riemann zeta function in short intervals. Bull. Amer. Math. Soc. 81 (1975) 139-142. MR 0354575.
Abstract, references, and article information   
View Article: PDF

[15] A. Terras. Fourier coefficients of Eisenstein series of one complex variable for the special linear group . Trans. Amer. Math. Soc. 205 (1975) 97-114. MR 0369267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. VII . Trans. Amer. Math. Soc. 201 (1975) 247-261. MR 0352018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Shanks. Corrigenda: ``Calculation and applications of Epstein zeta functions'' (Math. Comp. {\bf 29} (1975), 271--287) . Math. Comp. 29 (1975) 1167. MR 0409358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Shanks. Calculation and applications of Epstein zeta functions . Math. Comp. 29 (1975) 271-287. MR 0409357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Burton Randol. On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces . Trans. Amer. Math. Soc. 201 (1975) 241-246. MR 0369286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Akio Fujii. On the zeros of Dirichlet $L$-functions. I . Trans. Amer. Math. Soc. 196 (1974) 225-235. MR 0349603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carlos Julio Moreno. The Hoheisel phenomenon for generalized Dirichlet series . Proc. Amer. Math. Soc. 40 (1973) 47-51. MR 0327682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bruce C. Berndt. A new proof of the functional equation of Dirichlet $L$-functions . Proc. Amer. Math. Soc. 37 (1973) 355-357. MR 0311593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Audrey A. Terras. Bessel series expansions of the Epstein zeta function and the functional equation . Trans. Amer. Math. Soc. 183 (1973) 477-486. MR 0323735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruce C. Berndt. Generalized Dedekind eta-functions and generalized Dedekind sums . Trans. Amer. Math. Soc. 178 (1973) 495-508. MR 0371817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos Julio Moreno. Prime number theorems for the coefficients of modular forms. Bull. Amer. Math. Soc. 78 (1972) 796-798. MR 0299571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1